| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that there was an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The reported issue could not be verified, and root cause could not be determined.Per the lifepak 15 v4 service manual the customer was advised to clear the error codes and put the device back into service.H3 other text : device not evaluated by manufacturer.
Event or Problem Description